# SDR AALA202301245796

- Difficulty date: January 18, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-380 Rbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION PASSENGER CABIN SEAT TRACK, LOCATED FROM BS 370 TO BS 380 AT RBL 12. REPLACED SEAT TRACK PER DWG 143A5310.
